MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET
Model Number A2-80071-DF
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zyno medical is currently waiting for the investigation results from the service provider.
 
Event or Problem Description
On 07/20/2020, a distributor of zyno medical reported a complaint.A user facility representative contacted the distributor stating that an administration set model a2-80071-df lot 18036934 was leaking at the filter.A patient was involved but not harmed.The device operator was a registered nurse.The medication being infused was unknown.The contract manufacturer of the affected device is (b)(4).
 
Additional Manufacturer Narrative
Zyno medical llc received the administration set evaluation report from the service provider on 11/05/2020.An unused sample for the same lot of the affected administration set was tested.Visual inspection confirmed that there was no defect or damage to the set.An infusion was completed with no visible leak noticed from the filter.The administration set passed the test and meets specifications.The reported issue was not confirmed.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (mdr 3006575795-2020-00008).
 
Event or Problem Description
This is a second follow-up for the initially filed mdr (3006575795-2020-00008).
 
Additional Manufacturer Narrative
The contract manufacturer provided the investigation report on 03/16/2021.The actual device was tested and the leak in the filter was confirmed from the weld area.The part did go through the welding operation.The weld line was visible around the part, while the area of the leak was not welded at the time of testing.With the part being 3 years old, there was no way to adequately identify what could have caused the filter to un-weld.A dhr review was conducted, and no changes/rejections were identified that could have caused a weaker weld.The root cause could not be established.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick, ma
MDR Report Key10377168
Report Number3006575795-2020-00008
Device Sequence Number1896577
Product Code FPA
UDI-Device Identifier00814371020075
UDI-Public00814371020075
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2021
Device Model NumberA2-80071-DF
Device Catalogue NumberA2-80071-DF
Device Lot Number18036934
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2020
Supplement Date Received by Manufacturer11/05/2020
03/16/2021
Initial Report FDA Received Date08/06/2020
Supplement Report FDA Received Date11/17/2020
03/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1